RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1986, Volume 50, Issue 2, Pages 284–312 (Mi izv1480)  

This article is cited in 10 scientific papers (total in 10 papers)

Quadratic conditions for a Pontryagin minimum in an optimum control problem linear in the control. I: A decoding theorem

A. V. Dmitruk


Abstract: The general optimum control problem considered here is linear in the control and without constraints on the control. Quadratic (i.e., second-order) necessary and sufficient conditions are given for the problem to have a minimum in the class of variations bounded in modulus by an arbitrary constant and having small integral. These conditions are stronger than the previously known conditions for a weak minimum, and, like the latter conditions, constitute an adjoining pair, i.e., the sufficient condition differs from the necessary condition only in the strengthening of an inequality.
Bibliography: 17 titles.

Full text: PDF file (2712 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1987, 28:2, 275–303

Bibliographic databases:

UDC: 517.97
MSC: Primary 49B10; Secondary 34H05
Received: 09.01.1984

Citation: A. V. Dmitruk, “Quadratic conditions for a Pontryagin minimum in an optimum control problem linear in the control. I: A decoding theorem”, Izv. Akad. Nauk SSSR Ser. Mat., 50:2 (1986), 284–312; Math. USSR-Izv., 28:2 (1987), 275–303

Citation in format AMSBIB
\Bibitem{Dmi86}
\by A.~V.~Dmitruk
\paper Quadratic conditions for a~Pontryagin minimum in an optimum control problem linear in the control.~I: A~decoding theorem
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1986
\vol 50
\issue 2
\pages 284--312
\mathnet{http://mi.mathnet.ru/izv1480}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=842584}
\zmath{https://zbmath.org/?q=an:0682.49020|0611.49014}
\transl
\jour Math. USSR-Izv.
\yr 1987
\vol 28
\issue 2
\pages 275--303
\crossref{https://doi.org/10.1070/IM1987v028n02ABEH000882}


Linking options:
  • http://mi.mathnet.ru/eng/izv1480
  • http://mi.mathnet.ru/eng/izv/v50/i2/p284

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Dmitruk, “Quadratic conditions for a Pontryagin minimum in an optimal control problem linear in the control. II. Theorems on weakening equality constraints”, Math. USSR-Izv., 31:1 (1988), 121–141  mathnet  crossref  mathscinet  zmath
    2. A.V. Dmitruk, “Quadratic order conditions of a local minimum for abnormal extremals”, Nonlinear Analysis: Theory, Methods & Applications, 30:4 (1997), 2439  crossref
    3. Daniel Hoehener, “Variational Approach to Second-Order Optimality Conditions for Control Problems with Pure State Constraints”, SIAM J. Control Optim, 50:3 (2012), 1139  crossref
    4. M. Aronna, J. Bonnans, Andrei Dmitruk, Pablo Lotito, “Quadratic order conditions for bang-singular extremals”, NACO, 2:3 (2012), 511  crossref
    5. M. Soledad Aronna, J. Frédéric Bonnans, Pierre Martinon, “A Shooting Algorithm for Optimal Control Problems with Singular Arcs”, J Optim Theory Appl, 2013  crossref
    6. J. Frédéric Bonnans, “Optimal control of a semilinear parabolic equation with singular arcs”, Optimization Methods and Software, 2013, 1  crossref
    7. Hélène Frankowska, Daniela Tonon, “Pointwise Second-Order Necessary Optimality Conditions for the Mayer Problem with Control Constraints”, SIAM J. Control Optim, 51:5 (2013), 3814  crossref
    8. L. V. Lokutsievskii, “The Hamiltonian property of the flow of singular trajectories”, Sb. Math., 205:3 (2014), 432–458  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. L. V. Lokutsievskii, “Singular regimes in controlled systems with multidimensional control in a polyhedron”, Izv. Math., 78:5 (2014), 1006–1027  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    10. M. I. Zelikin, L. V. Lokutsievskii, R. Hildebrand, “Typicality of chaotic fractal behavior of integral vortices in Hamiltonian systems with discontinuous right hand side”, Journal of Mathematical Sciences, 221:1 (2017), 1–136  mathnet  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:336
    Full text:108
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019